Skip to main content
Log in

Pôles de∫ A f s• pour une singularité presque isolée

  • Published:
manuscripta mathematica Aims and scope Submit manuscript

Abstract:

Let be a germ of real analytic function (n≥ 1). We suppose that the complexified germ has an almost isolated singularity at 0 for an eigenvalue of the monodromy . Denote by A a linear combination of the connected components of . The purpose of this paper is to give a necessary and sufficient condition such that the distribution admits a sequence of poles in .

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received: 18 July 1996 / Revised version: 13 May 1998

Rights and permissions

Reprints and permissions

About this article

Cite this article

Jeddi, A., Mardhy, A. Pôles de∫ A f s• pour une singularité presque isolée. manuscripta math. 97, 435–452 (1998). https://doi.org/10.1007/s002290050113

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002290050113

Navigation